# SDR CA071217008

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 5275200
- Condition: Faulty
- Location: Te Flaps
- Part time: 9,151 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 30 DEG WHEN 45 DEG SELECTED.  FLAP ACTUATORS, PDU AND FECU REPLACED TEST FLIGHT CARRIED OUT CHECKED SUSPECT POWER FLAP DRIVE AT FAULT DUE TO HISTORY. (TC NR 20071217008)
